A measure-theoretical max-flow-min-cut problem.

Wolfgang Blum

Mathematische Zeitschrift (1990)

  • Volume: 205, Issue: 3, page 451-470
  • ISSN: 0025-5874; 1432-1823

How to cite


Blum, Wolfgang. "A measure-theoretical max-flow-min-cut problem.." Mathematische Zeitschrift 205.3 (1990): 451-470. <http://eudml.org/doc/174187>.

author = {Blum, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {max-flow-min-cut; continuous flows in bounded regions; rectifiable Jordan curves},
number = {3},
pages = {451-470},
title = {A measure-theoretical max-flow-min-cut problem.},
url = {http://eudml.org/doc/174187},
volume = {205},
year = {1990},

AU - Blum, Wolfgang
TI - A measure-theoretical max-flow-min-cut problem.
JO - Mathematische Zeitschrift
PY - 1990
VL - 205
IS - 3
SP - 451
EP - 470
KW - max-flow-min-cut; continuous flows in bounded regions; rectifiable Jordan curves
UR - http://eudml.org/doc/174187
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.